# SDR UPS803805

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 5753054502
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN SDF, MAINTENANCE FOUND NR 3 PYLON FRONT SPAR SUPPORT FITTING CRACKED.  MAINTENANCE REMOVED FOOTSTOOL FITTING AND INSTALLED NEW FOOTSTOOL IAW EO DC8-5710-4080D.
